The Liouville Property on Products of Riemannian Manifolds
Matematičeskie zametki, Tome 92 (2012) no. 2, pp. 313-315
Cet article a éte moissonné depuis la source Math-Net.Ru
Keywords:
Liouville property of manifolds, Schrödinger equation, Riemannian manifold, Riemannian product, compact manifold without boundary, parabolic manifold, Laplace–Beltrami operator.
@article{MZM_2012_92_2_a11,
author = {A. G. Losev},
title = {The {Liouville} {Property} on {Products} of {Riemannian} {Manifolds}},
journal = {Matemati\v{c}eskie zametki},
pages = {313--315},
year = {2012},
volume = {92},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2012_92_2_a11/}
}
A. G. Losev. The Liouville Property on Products of Riemannian Manifolds. Matematičeskie zametki, Tome 92 (2012) no. 2, pp. 313-315. http://geodesic.mathdoc.fr/item/MZM_2012_92_2_a11/
[1] A. Grigor'yan, Bull. Amer. Math. Soc. (N.S.), 36:2 (1999), 135–249 | MR | Zbl
[2] A. A. Grigoryan, Tr. sem. im. I. G. Petrovskogo, 14, Izd-vo Mosk. un-ta, M., 1989, 66–77 | MR | Zbl
[3] E. B. Davies, Bull. London Math. Soc., 17:5 (1985), 417–436 | DOI | MR | Zbl
[4] A. G. Losev, Izv. vuzov. Matem., 1997, no. 10, 59–63 | MR | Zbl
[5] A. G. Losev, Sib. matem. zhurn., 39:1 (1998), 87–93 | MR | Zbl
[6] A. A. Grigoryan, N. S. Nadirashvili, Izv. vuzov. Matem., 1987, no. 5, 25–33 | MR | Zbl